Ask Health Experts and Get Answers to Your Health Question ASAP
welcome to justanswer!
please answer few questions,
since whn you have this problem?
how is your diet and appitite?
what foods you eat in large quantities on daily basis?
have GERD acid reflux disease?
any liver/pancreas illness?
any contact with mercury/copper/arsenic?
any oral infections/dental probelms?
any exposure to radiation?
are you taking any medication for other illness?please specify them?
i have listed out all possible causes but since you don't have any problems related to them i think in your case the cause may be a damage to the nerves that control the salivary glands.(for this you have to consult neurologist for examination.
other condition is called as Sjogren's syndrome (however in this syndrom other symptoms are also present ,but you dont have those menifestations)
as a rule treating the underlying cause helps in resolving the problem however anticholinergic medications, such as transdermal scopolamine, can be used to decrease saliva, but there are some side effects of this medication.
My conclusion is , you should make a consultation with neurologist for possible nerve injury.
i hope this information will help!
Please click "ACCEPT" if I answered your question to your satisfaction so that I may get credit for my work.POSITIVE FEEDBACK / BONUS will be highly appriciated.